# SDR 99UAL900319

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Module
- Part number: 257T11038
- Condition: Failed
- Location: Landing Gear
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO IAD DUE TO A GEAR UNSAFE LIGHT INDICATION.  FOUND INTERNAL OPEN IN LANDING GEAR LEVER CONTROL MODULE BETWEEN PINS 6 AND 7. REPLACED MODULE.
